Acceso abierto

Continuing Education Network Data Center Model Based on Fractional Differential Mathematical Equations

   | 15 jul 2022


Moaaz, O., Park, C., Muhib, A., & Bazighifan, O. Oscillation criteria for a class of even-order neutral delay differential equations. Journal of Applied Mathematics and Computing.,2020; 63(1): 607-617 Search in Google Scholar

Sarhan, M. A., SHIHAB, S., & RASHEED, M. Some Results on a Two Variables Pell Polynomials. Al-Qadisiyah Journal of Pure Science., 2021;26(1): 55-70 Search in Google Scholar

Gao, W., Veeresha, P., Prakasha, D. G., & Baskonus, H. M. New numerical simulation for fractional Benney–Lin equation arising in falling film problems using two novel techniques. Numerical Methods for Partial Differential Equations.,2021; 37(1): 210-243 Search in Google Scholar

Fernandez, A., & Mohammed, P. Hermite‐Hadamard inequalities in fractional calculus defined using Mittag‐Leffler kernels. Mathematical Methods in the Applied Sciences.,2021; 44(10): 8414-8431 Search in Google Scholar

İlhan, E., & Kıymaz, İ. O. A generalization of truncated M-fractional derivative and applications to fractional differential equations. Applied Mathematics and Nonlinear Sciences., 2020;5(1): 171-188 Search in Google Scholar

Gençoğlu, M. T., & Agarwal, P. Use of quantum differential equations in sonic processes. Applied Mathematics and Nonlinear Sciences.,2021; 6(1): 21-28 Search in Google Scholar

El-Sayed, A. A., Baleanu, D., & Agarwal, P. A novel Jacobi operational matrix for numerical solution of multi-term variable-order fractional differential equations. Journal of Taibah University for Science.,2020; 14(1): 963-974 Search in Google Scholar

Phang, C., Kanwal, A., & Loh, J. R. New collocation scheme for solving fractional partial differential equations. Hacettepe Journal of Mathematics and Statistics.,2020; 49(3): 1107-1125 Search in Google Scholar

Cui, Z., & Yan, C. Deep integration of health information service system and data mining analysis technology. Applied Mathematics and Nonlinear Sciences.,2020; 5(2): 443-452 Search in Google Scholar

Bakirova, E. A., Assanova, A. T., & Kadirbayeva, Z. M. A problem with parameter for the integro-differential equations. Mathematical Modelling and Analysis.,2021; 26(1): 34-54 Search in Google Scholar

Aubin-Frankowski, P. C., & Vert, J. P. Gene regulation inference from single-cell RNA-seq data with linear differential equations and velocity inference. Bioinformatics., 2020;36(18): 4774-4780 Search in Google Scholar

Calendario de la edición:
Volume Open
Temas de la revista:
Life Sciences, other, Mathematics, Applied Mathematics, General Mathematics, Physics